On perturbations of strongly admissible prior distributions
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 5, pp. 633-653.
@article{AIHPB_2007__43_5_633_0,
     author = {Eaton, Morris L. and Hobert, James P. and Jones, Galin L.},
     title = {On perturbations of strongly admissible prior distributions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {633--653},
     publisher = {Elsevier},
     volume = {43},
     number = {5},
     year = {2007},
     doi = {10.1016/j.anihpb.2006.09.006},
     zbl = {1118.62009},
     mrnumber = {2347100},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.anihpb.2006.09.006/}
}
TY  - JOUR
AU  - Eaton, Morris L.
AU  - Hobert, James P.
AU  - Jones, Galin L.
TI  - On perturbations of strongly admissible prior distributions
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2007
DA  - 2007///
SP  - 633
EP  - 653
VL  - 43
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.anihpb.2006.09.006/
UR  - https://zbmath.org/?q=an%3A1118.62009
UR  - https://www.ams.org/mathscinet-getitem?mr=2347100
UR  - https://doi.org/10.1016/j.anihpb.2006.09.006
DO  - 10.1016/j.anihpb.2006.09.006
LA  - en
ID  - AIHPB_2007__43_5_633_0
ER  - 
%0 Journal Article
%A Eaton, Morris L.
%A Hobert, James P.
%A Jones, Galin L.
%T On perturbations of strongly admissible prior distributions
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2007
%P 633-653
%V 43
%N 5
%I Elsevier
%U https://doi.org/10.1016/j.anihpb.2006.09.006
%R 10.1016/j.anihpb.2006.09.006
%G en
%F AIHPB_2007__43_5_633_0
Eaton, Morris L.; Hobert, James P.; Jones, Galin L. On perturbations of strongly admissible prior distributions. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 5, pp. 633-653. doi : 10.1016/j.anihpb.2006.09.006. http://www.numdam.org/articles/10.1016/j.anihpb.2006.09.006/

[1] L.D. Brown, Admissible estimators, recurrent diffusions, and insoluble boundary value problems, Annals of Mathematical Statistics 42 (1971) 855-904. | MR | Zbl

[2] L.D. Brown, Fundamentals of Statistical Exponential Families with Applications to Statistical Decision Theory, Institute of Mathematical Statistics, Hayward, CA, 1986. | MR | Zbl

[3] K.L. Chung, W.H.J. Fuchs, On the distribution of values of sums of random variables, Memoirs of the American Mathematical Society 6 (1951) 1-12. | MR | Zbl

[4] M.L. Eaton, A method for evaluating improper prior distributions, in: Gupta S.S., Berger J.O. (Eds.), Statistical Decision Theory and Related Topics III, vol. 1, Academic Press, Inc., New York, 1982. | MR | Zbl

[5] M.L. Eaton, A statistical diptych: Admissible inferences-recurrence of symmetric Markov chains, Annals of Statistics 20 (1992) 1147-1179. | MR | Zbl

[6] M.L. Eaton, Admissibility in quadratically regular problems and recurrence of symmetric Markov chains: Why the connection?, Journal of Statistical Planning and Inference 64 (1997) 231-247. | MR | Zbl

[7] M.L. Eaton, Markov chain conditions for admissibility in estimation problems with quadratic loss, in: De Gunst M., Klaassen C., Van Der Vaart A. (Eds.), State of the Art in Probability and Statistics - A Festschrift for Willem R. van Zwet, The IMS Lecture Notes Series, vol. 36, IMS, Beachwood, OH, 2001.

[8] M.L. Eaton, Evaluating improper priors and the recurrence of symmetric Markov chains: An overview, in: Dasgupta A. (Ed.), A Festschrift to Honor Herman Rubin, The IMS Lecture Notes Series, vol. 45, IMS, Beachwood, OH, 2004. | MR

[9] J.P. Hobert, D. Marchev, J. Schweinsberg, Stability of the tail Markov chain and the evaluation of improper priors for an exponential rate parameter, Bernoulli 10 (2004) 549-564. | MR | Zbl

[10] J.P. Hobert, C.P. Robert, Eaton’s Markov chain, its conjugate partner and P-admissibility, Annals of Statistics 27 (1999) 361-373. | MR | Zbl

[11] J.P. Hobert, J. Schweinsberg, Conditions for recurrence and transience of a Markov chain on Z + and estimation of a geometric success probability, Annals of Statistics 30 (2002) 1214-1223. | MR | Zbl

[12] I. Johnstone, Admissibility, difference equations and recurrence in estimating a Poisson mean, Annals of Statistics 12 (1984) 1173-1198. | MR | Zbl

[13] I. Johnstone, Admissible estimation, Dirichlet principles and recurrence of birth-death chains on Z + p , Probability Theory and Related Fields 71 (1986) 231-269. | MR | Zbl

[14] W.-L. Lai, Admissibility and the recurrence of Markov chains with applications, Ph.D. thesis, University of Minnesota, 1996.

[15] S.P. Meyn, R.L. Tweedie, Markov Chains and Stochastic Stability, Springer-Verlag, London, 1993. | MR | Zbl

Cited by Sources: